Blank Cover Image

Journal of contemporary mathematical analysis

フォーマット:
雑誌
責任表示:
Armenian Academy of Sciences
言語:
英語
出版情報:
New York : Allerton Press, [1991]-
巻次(年次):
Vol. 26, no. 1 (1991)-
継続前誌:
Soviet journal of contemporary mathematical analysis / Armenian Academy of Sciences <AA10485331>
書誌ID:
AA10829634
ISSN:
10683623  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

8 電子ブック Contemporary Mathematics

American Mathematical Society

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Academic Press.

Flett, T. M.

McGraw-Hill

Edward Arnold

Rassias, John Michael

Teubner